# SDR AALA980937

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS FROM SEAT ROW 32B TO 42B INOPERATIVE.  REPAIRED WIRE AT LAMP SOCKET AT SEAT ROW 39B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
